# SDR 9JLA2023022034031

- Difficulty date: February 14, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N511JL
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5649
- Aircraft time: 10,279 hours, 5,449 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770116
- Part serial: 2470
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE CABIN FAILED TO PRESSURIZE AFTER TAKEOFF. THEY REMAINED AT 9000' ALTITUDE AND RETURNED FOR A NORMAL LANDING AT KORL. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED THAT THE CABIN PRESSURE CONTROLLER AT FAULT. THE PRESSURE CONTROLLER WAS REMOVED AND A OVERHAULED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
